Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 143, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 14, 2016, 3:50 PM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 3:50 PM EDT (19:50 UTC)
- Expired
- Jul 14, 2016, 4:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kanawha County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 18 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:00 PM EDT | TSTM WND DMG | Scary, WV | TREES DOWN ON WINFIELD ROAD NEAR THE KANAWHA-PUTNAM COUNTY LINE. |
| Jul 14, 4:03 PM EDT | TSTM WND DMG | Nitro, WV | TREES REPORTED DOWN NEAR LOG GARDENS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
481 WUUS51 KRLX 141950 SVRRLX WVC039-079-142045- /O.NEW.KRLX.SV.W.0143.160714T1950Z-160714T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 350 PM EDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUTNAM COUNTY IN WESTERN WEST VIRGINIA... NORTHWESTERN KANAWHA COUNTY IN CENTRAL WEST VIRGINIA... * UNTIL 445 PM EDT * AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TEAYS VALLEY... OR NEAR WINFIELD...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... CHARLESTON...NITRO...WINFIELD...JEFFERSON...SOUTH CHARLESTON...ST. ALBANS...DUNBAR...HURRICANE...SISSONVILLE...ELEANOR...POCA...CROSS LANES... TEAYS VALLEY...INSTITUTE...CULLODEN...TORNADO AND BANCROFT. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 BETWEEN MILE MARKERS 1 AND 6. INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 96 AND 116. INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 33 AND 57. ROUTE 119 BETWEEN MILE MARKERS 74 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3842 8205 3856 8204 3854 8150 3826 8158 TIME...MOT...LOC 1950Z 282DEG 29KT 3846 8197 HAIL...0.75IN WIND...60MPH $$ 08
1 follow-up statement
638
WWUS51 KRLX 142040
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
440 PM EDT THU JUL 14 2016
WVC039-079-142050-
/O.EXP.KRLX.SV.W.0143.000000T0000Z-160714T2045Z/
PUTNAM WV-KANAWHA WV-
440 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM AND
NORTHWESTERN KANAWHA COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3842 8205 3856 8204 3854 8150 3826 8158
TIME...MOT...LOC 2030Z 282DEG 29KT 3846 8197
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:27 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 14, 2:27 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Charleston WV 227 PM EDT THU JUL 14 2016 .SYNOPSIS... A warm and humid atmosphere remains in place. A cold front passes Saturday/Saturday night. Back into diurnal showers and storms through mid week. && .NEAR TERM /THROUGH FRIDAY/... Latest radar data continues to show scattered showers and storms across our mountain counties. Other isolated storms had developed across mainly southern parts of the area. These storms should continue into the evening hours. In addition...an area of showers and storms...currently across portions of central Kentucky are expected to push east into the area. These storms should mainly impact the southern counties. Models indicate that the storms should decrease from the northwest tonight...with most of any remaining precipitation to be confined to the southern mountain counties. With daytime heating on Friday...scattered showers and storms should once again be possible across the mountain counties as well as portions of the coal fields. Any showers and storms that develop across the remainder of the region should be more isolated in nature. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... Corrected for really bad grammar. Cold front will be slowly working its way through the CWA and will stall in a northeast-southwest oriented line next to the mountains...providing an area of convergence for convective development. Increase the POPS through the afternoon...peaking in the late afternoon/early evening. Good agreement from the operational NAM and ECMWF take the front past the mountains Saturday night...and providing just enough dry air in its wake for only slight chance POPS over the higher terrain on Sunday. GFS is a bit too quick with all of this...so left that model out of the equation. Will see modest dewpoint and temperature drops in the wake of the front...most noticeable over the northwestern zones in Southeast Ohio and in the aforementioned mountains. In the forecast grids...not too many changes across the board given the relative consistency of the models from run to run...and largely just some TLC type changes. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... Large area of upper level high pressure expected to move into the central plains...providing opportunities for showers and thunderstorms. Dominant area of high pressure will begin to move into the middle Ohio Valley by the end of next week ushering drier air. Temperatures look to stay warm and humid with highs in the mid to upper 80s in the lowlands and 70s in the mountains. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... 18z Thursday thru 18z Friday...MVFR...isold IFR conditions are possible in scattered showers and storms through 05Z....with VFR conditions anticipated elsewhere. Expect southwest winds around 10 kts. Aft 05Z...expect MVFR cigs will develop across the mountains. Some of the highest elevations could even see IFR conditions. Southwest winds at less than 5 kts are expected. Depending on how widespread precipitation is today...as well as the amount of clouds and whether the winds decouple tonight... some mountain valleys could MVFR/IFR vsbys/cigs. However...will not include at this time due to uncertainty. After 12Z...expect conditions will improve across the mountain counties. However...showers and thunderstorms with MVFR/IFR conditions will once again be possible...especially after 15Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and coverage of convection may vary. Dense river valley fog may develop between 05Z and 12Z. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H M H H H H H HTS CONSISTENCY H H H M M M H H H H H H BKW CONSISTENCY M M M H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z FRIDAY... No widespread IFR condition expected at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JSH/26 NEAR TERM...JSH SHORT TERM...26 LONG TERM...26 AVIATION...JSH
Hazardous weather outlook, Jul 14, 9:19 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 919 AM EDT THU JUL 14 2016 KYZ101>103-105-OHZ083-086-087-VAZ003-WVZ005>007-013-014-024-025- 151330- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-MINGO-LOGAN- 919 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...PORTIONS OF SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE DAMAGING WIND GUSTS. SOME OF THESE STORMS MAY ALSO BECOME CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ066-067-075-076-084-085-VAZ004-WVZ008>011-015>020-026>040-046-047- 151330- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-BUCHANAN-JACKSON WV-WOOD- PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 919 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...PORTIONS OF SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL AND GUSTY WINDS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY ALSO BECOME CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 14, 1:44 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 144 PM EDT THU JUL 14 2016 OHZ087-WVZ005>007-013-014-141830- LAWRENCE-MASON-CABELL-PUTNAM-WAYNE-LINCOLN- 144 PM EDT THU JUL 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PUTNAM... NORTHEASTERN WAYNE AND CABELL COUNTIES... AT 144 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BEECH FORK STATE PARK...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTINGTON...WAYNE...PROCTORVILLE...BEECH FORK STATE PARK... HURRICANE...BARBOURSVILLE...MILTON...CULLODEN...ONA...TEAYS VALLEY... WEST HAMLIN...LAVALETTE...PEA RIDGE AND SALT ROCK. THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 7 AND 36. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3821 8242 3837 8253 3861 8209 3837 8192 TIME...MOT...LOC 1744Z 241DEG 23KT 3833 8240 09
Special weather statement, Jul 14, 2:12 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT THU JUL 14 2016
KYZ101-OHZ086-087-WVZ006-007-014-141915-
GREENUP-LAWRENCE-GALLIA-MASON-CABELL-PUTNAM-
212 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENUP...LAWRENCE...
SOUTHERN GALLIA...NORTHWESTERN PUTNAM...MASON AND NORTHEASTERN CABELL
COUNTIES...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF
LAKE VESUVIUS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...PORTSMOUTH...IRONTON...GALLIPOLIS...WINFIELD...
COAL GROVE...LAKE VESUVIUS...ELEANOR...BUFFALO...GREENUP...LOAD...
LETITIA...FRANKLIN FURNACE...TEAYS VALLEY...FLATWOODS...RUSSELL...
VERNON...WATERLOO...RACELAND AND WORTHINGTON.
THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 37
AND 43.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.
LAT...LON 3868 8303 3873 8303 3875 8288 3869 8288
3861 8285 3857 8281 3860 8274 3865 8277
3868 8276 3868 8270 3875 8270 3875 8266
3877 8266 3883 8187 3845 8185 3849 8265
3850 8267 3850 8268 3851 8295 3866 8306
TIME...MOT...LOC 1812Z 259DEG 16KT 3867 8239
08Special weather statement, Jul 14, 2:59 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
259 PM EDT THU JUL 14 2016
WVZ015-027-037-142000-
CLAY-NICHOLAS-KANAWHA-
259 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLAY AND EAST
CENTRAL KANAWHA COUNTIES...
AT 259 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CEDAR
GROVE...OR 13 MILES EAST OF CHARLESTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...
GLASGOW...PRATT...GLEN...COAL FORK...BICKMORE...POND GAP...BENTREE...
INDORE AND PROCIOUS.
THIS INCLUDES WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 81 AND
89... AND BETWEEN MILE MARKERS 92 AND 95.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3829 8159 3853 8126 3853 8122 3832 8105
3826 8122 3826 8123 3825 8125 3815 8151
TIME...MOT...LOC 1859Z 237DEG 17KT 3831 8139
08Special weather statement, Jul 14, 3:18 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT THU JUL 14 2016
WVZ007-008-014>016-142015-
MASON-KANAWHA-ROANE-JACKSON-PUTNAM-
318 PM EDT THU JUL 14 2016
...STRONG THUNDERSTORMS WILL AFFECT ROANE...NORTHERN PUTNAM...
SOUTHERN MASON AND SOUTHERN JACKSON COUNTIES...
AT 317 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 7 MILES
NORTHEAST OF BUFFALO...OR 10 MILES NORTH OF WINFIELD...MOVING EAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPENCER...BUFFALO...KENNA...AMMA...LEON...FAIRPLAIN...HARMONY...
GAY...GANDEEVILLE...LOONEYVILLE...SOUTHSIDE...LIBERTY...KENTUCK...
FRAZIERS BOTTOM...LEFT HAND...WALTON...GIVEN...TARIFF...
STATTS MILLS AND GRIMMS LANDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 26 AND 32.
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 118 AND 135.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3871 8218 3887 8127 3857 8115 3855 8211
3869 8219
TIME...MOT...LOC 1917Z 264DEG 23KT 3868 8188
08Special weather statement, Jul 14, 3:31 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT THU JUL 14 2016
OHZ087-WVZ006-007-014-015-142015-
LAWRENCE-MASON-CABELL-KANAWHA-PUTNAM-
331 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PUTNAM...SOUTHERN MASON
AND NORTHEASTERN CABELL COUNTIES...
AT 331 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILTON...OR 13
MILES WEST OF WINFIELD...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...ELEANOR...BUFFALO...BANCROFT...ATHALIA...GREEN BOTTOM...
SOUTHSIDE...LIBERTY...FRAZIERS BOTTOM AND GRIMMS LANDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3859 8223 3859 8219 3862 8217 3879 8184
3873 8180 3871 8181 3868 8177 3851 8167
3844 8235 3851 8240
TIME...MOT...LOC 1931Z 244DEG 29KT 3853 8213
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:44 PM EDT | Special Weather Statement | RLX | Cabell | 46 min |
| Jul 14, 2:12 PM EDT | Special Weather Statement | RLX | Mason, Putnam | 63 min |
| Jul 14, 2:59 PM EDT | Special Weather Statement | RLX | Kanawha | 61 min |
| Jul 14, 3:18 PM EDT | Special Weather Statement | RLX | Roane | 57 min |
| Jul 14, 3:31 PM EDT | Special Weather Statement | RLX | Putnam | 44 min |
| Jul 14, 4:03 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 57 min |
| Jul 14, 4:36 PM EDT | Special Weather Statement | RLX | Webster | 54 min |
| Jul 14, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 47 min |
| Jul 14, 4:45 PM EDT | Flash Flood Warning | RLX | Cabell, Kanawha, Putnam | 3 hr |
| Jul 14, 5:05 PM EDT | Flash Flood Warning | RLX | Cabell, Wayne | 3 hr |
| Jul 14, 5:19 PM EDT | Special Weather Statement | RLX | Nicholas | 56 min |
| Jul 14, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha | 59 min |
| Jul 14, 5:51 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 14, 6:07 PM EDT | Flash Flood Warning | RLX | Fayette | 4 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.